Autori:
Azzalini, Adelchi,
Hyoung-Moon, Kim,
Hea-Jung, KimTitolo:
Sample selection models for discrete and other non-Gaussian response variablesPeriodico:
Journal of the Italian statistical societyAnno:
2019 - Volume:
28 - Fascicolo:
1 - Pagina iniziale:
27 - Pagina finale:
56Consider observation of a phenomenon of interest subject to selective sampling due to a censoring mechanism regulated by some other variable. In this context, an extensive literature exists linked to the so-called Heckman selection model. A great deal of this work has been developed under Gaussian assumption of the underlying probability distributions; considerably less work has dealt with other distributions. We examine a general construction which encompasses a variety of distributions and allows various options of the selection mechanism, focusing especially on the case of discrete response. Inferential methods based on the pertaining likelihood function are developed.
SICI: 1121-9130(2019)28:1<27:SSMFDA>2.0.ZU;2-E
Esportazione dati in Refworks (solo per utenti abilitati)
Record salvabile in Zotero
Biblioteche ACNP che possiedono il periodico